Don't continue injecting into that area. Inject into large muscles that handle injections best. Your little once a week shot is going to work out a lot better for you if you do things a little differently. Inject into the gluts. The lower crescent of your buttocks is going to be a better area. Not many veins to poke, not too many nerve endings, plenty of muscles tissue under a thick layer of skin and fat. Before injecting, clean the injection area thoroughly will 90% rubbing alcohol. Don't be miserly with the very cheap rubbing alcohol. Wash the area with it, scrub it with a clean washcloth and alcohol. Draw the shot from the vial with one needle and replace it with another unused, sterile needle for the stick. You can easily do this injection yourself using the bathroom mirror. A 1-1/2" 25 gauge is well suited for this. Some of you like the pig sticking 22 gauge I know, but 25 has been quite adequate for me to draw and inject oils through the years. after you inject, pull the needle out and vigorously rub the area with your washcloth and alcohol for a minute. Place a band aid with antibacterial ointment on the injection site and leave it there for a few days. This is the procedure that I have used every week for years and I no longer have injection site issues of any kind.
Yes i'm gonna be alot more careful from now on and will make sure that I do everything right!!! I was doing everything before but now i'm gonna be super anal!!! Also I went to the doctors and told them what happened and there doing an ultrasound tommorow but it might be staff they said which is bad but its gotten better so it does'nt make sense!!!
Hopefully cause i'm down to 208 again due to not eating good cause i've been not working out and all so my diet fell to shit. If I don't keep a schedule with working out and going to work then everything falls apart which is stupid I know but I got 6 more weeks of my cycle to correct everything and get back up there and then some!!! My BP went up though since i've been off the d-bol which might be just whats going on with my leg I don't know??? I'll see what happens tommorow and decide if i'm gonna continue with my cycle or start PCT???
Ok I went ahead and continued my cycle and did an injection today in my right leg and guess what is starting to appear in my ankle on THAT leg??? Red blotches just like the other side and this time i'm certain I did'nt hit a vien!!! I know I did everything correctly and I went above and beyond the proper measurements to ensure everything went smoothly and it did but now i'm having the same reaction as in my other leg??? WTF is going on here I did 4 injections with no problems and then this what the fuck is going on here??? Ok am I allergic or something??? I just am really pissed about this, should I just accept that I need to stop this cycle???
Why are you taking a serm during your cycle. That's what an AI is for.
Nolvadex is primarily use is for PCT.... Not to be run during your cycle. That's where adex or arom come into play.
Please. ... read up on all three abs understand the difference..k
Elf..... The girls are going to have you all worried over nothing. I've injected into and through a vein plenty of times. How do I know ? Cause after I withdrew the needle , blood shot out of the site... ok... It happens. Part of pinning
Now. .. your situation.
Honestly it sounds like your having an allergic reaction to the gear. Maybe the carrier or it could be the solvent (eo maybe)
Either or . You could do a couple things. . You can get all worked up because of these ladies OR....pin a different site. Like someone mentioned your glutes....delts.. tris...
Hit a few different spots... see if it continues. Ok if it does. Try cutting the oil with STERILE gso or saff oil
If it continues. .. toss the gear. .. and get some more.
Your fine. ...
My 1st cycle I had some gear that when injected the body part would swell and get streaks in it. If it was a quad injection I could not walk very far for several days. Guy I got it from said I was a pussy and it was pip. Well I did some reading and ended up heating that shit up in oven for 45 minutes. After that gear was smooth as could be. Funny thing was 1 bottle came a few months after the 1st batch. I told my friend fuck that gear he could have it. He cried like a bitch even called me up at around 3 am 1 night talking about going to the emergency room. I enjoyed the payback but told him to bring bottle over and I heated it and after that it was fine. My thought is if gear causes this much pain it is not worth it. I would throw it away and get different gear. Might not be gears fault but I would not take a chance. I do not know what it cost you for the bottle of test but a bottle of test is not worth pain to me. What Irish has said is true but he is a cheap ass. I would just skip to the last thing he said and save some potential grief. toss the gear. .. and get some more.
Ok i'm gonna try baking the vials as a last ditch effort to save my gear and continue with my cycle!!! I'm getting some reships so maybe I won't have to but I have a feeling i'm just gonna get more bad gear cause i've read about that happening to alot of people so we'll see cause they are a great company and maybe its just me so I don't know??? Also my right leg is ok and very little redness developed so we'll see!!!
Ya and I checked my leg when I woke up and my left side looks good almost all GONE!!!! That makes me feel alot better and now my right is just a little red and blotchy but very little almost nothing too!!! So if its getting better then I should'nt worry about going to the doctors again right??? Cause its like 45 bucks co-pay everytime I go!!! <
Yo bro..just FYI..its definately an allergic reaction. It MAY, and prob. will, get worse everytime now....its just like bee stings, you may not have reaction first few times, but your body on the inside is building up antigens, mast cells and basophiles, against, what ever it is that your body has decided to not like. So everytime it enters your body..these cells/antigens will attack it, and will start colsing off all routes for more to enter your body..such as hives/uticaria, its closing off the skin pores, swelling to eyes, swelling to lips/mouth, then the airway....USE extreme caution, because if you become anaflactic, only epi will work for you. Try eating 50mg Benadryl a day, and see if this helps....good luck...remember, if it strts to close your airway, you only have a few minutes......I see this everyday at work bro...bad stuff.